Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Trying to conceive. Irregular periods. Pregnancy test- negative. Have lower abdominal pain. Treatment?

I am 40 years , my due period for mensem for each of month is the first week of starting month, I want to conceived a child but my regular period has been stopped since 8th april2013 , I checked throguh pregnuse but not found my self pregnant . I feel pain in my lower abdomenalso , kindly suggest me medicne and advise. either use OvralG medicine is good for regularisation of period. any other advise and medicine your kind honour seems good Thanking you
yours own ara
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
First you need to undergo some tests to measure your hormone levels. At 40,its possible that your egg reserve is diminished. You need to get some test like LH,FSH,AMH done to determine you status. After that if levels are normal, you will need medication to regularise your periods and induce ovulation. You should see a infertility specialist for guidance.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor